# SDR AALA990502

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321440
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE CHECK, UNABLE TO TURN OFF OVERHEAD EMERGENCY LIGHTS.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
